# SDR 9905436303

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Failed
- Location: Wheel Well
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE WHEEL WELL FIRE WARNING ACTIVATED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  REPLACED R8048 RELAY.  OPERATIONAL CHECK OK.
